Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i2.40
pages 53-66

Breaking Cryptosystem Based on Low Order Cutting-off

Andrey V. Fesenko
National Technical University of Ukraine "Kiev Polytechnical Institute", Kiev, Ukraine

RESUMO

The modification of a public key cryptosystem, based on the piecewise linear map, which uses cutting-off low order parameters of the system, has been investigated. The possibility of an effective keyless attack on the message, using the proposed algorithm of solving linear problem of truncated product, was shown. A software support of the algorithm is also given.


Articles with similar content:

Probabilistic-Mathematical Models for Formation of Information Flows in Aircraft Fire Alarm System
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Ali Al-Ammori , Andrey N. Dmytrychenko , Hasan A. Al-Ammori
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
On One Model of Access Differentiation to Resources of Information System "Population and Migration" by using Petri Nets
Journal of Automation and Information Sciences, Vol.40, 2008, issue 9
Fargana Abdullayeva
Macroeconomic Security of Ukraine: Problematic Aspect of Research and Prospects of Strengthening
Journal of Automation and Information Sciences, Vol.50, 2018, issue 2
Marta I. Kopytko, Galina Ya. Levkiv , Mariya V. Vinichuk
Numerical Solution of Burgers' Equation by Petrov−Galerkin Method with Adaptive Weighting Functions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 1
Sergey V. Siryk, Nikolay N. Salnikov